# SDR SWIA200923378

- Difficulty date: December 29, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 17,320 hours, 14,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NR 2 EMERGENCY POD LIGHT INOP.  (SVC CHECK)  RELAMPED EMERGENCY LIGHT.
